RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2013, Volume 54, Number 6, Pages 1337–1352 (Mi smj2500)  

This article is cited in 1 scientific paper (total in 1 paper)

Classification of extensions of the modal logic S4

L. L. Maksimova

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: We introduce a natural classification of normal extensions of the modal logic S4 in accordance to the volumes of clusters in the Kripke frames and prove the decidability of the classification. We distinguish the main logics in this classification and establish their important properties: finite axiomatizability, finite approximability, and recognizability.

Keywords: modal logic, Kripke frame, decidability, characteristic formula.

Full text: PDF file (330 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2013, 54:6, 1064–1075

Bibliographic databases:

UDC: 510.64
Received: 25.10.2012

Citation: L. L. Maksimova, “Classification of extensions of the modal logic S4”, Sibirsk. Mat. Zh., 54:6 (2013), 1337–1352; Siberian Math. J., 54:6 (2013), 1064–1075

Citation in format AMSBIB
\Bibitem{Mak13}
\by L.~L.~Maksimova
\paper Classification of extensions of the modal logic~S4
\jour Sibirsk. Mat. Zh.
\yr 2013
\vol 54
\issue 6
\pages 1337--1352
\mathnet{http://mi.mathnet.ru/smj2500}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184099}
\transl
\jour Siberian Math. J.
\yr 2013
\vol 54
\issue 6
\pages 1064--1075
\crossref{https://doi.org/10.1134/S003744661306013X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329110700013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891284632}


Linking options:
  • http://mi.mathnet.ru/eng/smj2500
  • http://mi.mathnet.ru/eng/smj/v54/i6/p1337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. L. Maksimova, V. F. Yun, “Recognizable logics”, Algebra and Logic, 54:2 (2015), 167–182  mathnet  crossref  crossref  mathscinet  isi
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:197
    Full text:87
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020